# SDR CHQA200500036

- Difficulty date: February 17, 2005
- Submitted: February 18, 2005
- Operation: Air carrier
- Aircraft: N576RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500856
- Aircraft time: 1,153 hours, 892 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 6300 MCO-FLL - DURING CLIMBOUT A LAV SMOKE MESSAGE APPEARED ON EICAS AND A SLIGHT HAZE WAS NOTED IN THE COCKPIT.  THE AIRCRAFT RETURNED TO THE FIELD FOR AN UNEVENTFUL LANDING.  MAINTENANCE PERFORMED ENGINE RUNS IAW EMB 145 RR AMM 71-00-01.  PERFORMED LAV SMOKE OPERATIONAL CHECK IAW EMB 145 AMM 26-14-00.  ALL SYSTEMS OPS CHECK GOOD WITH NO DEFECTS NOTED.
